Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/38959
標題: (J. Infect. Dis., 173(2):457-459)Prevalence and type of precore hepatitis B virus mutants in hepatitis D virus superinfection and its clinical implications
作者: J. C. Wu
C. M. Chen
T. Z. Chen
S. D. Lee
F. S. Yen
K. B. Choo
關鍵字: hepatitis B virus mutants
hepatitis B virus mutants
出版社: USA: the Infectious Diseases Society of America
URI: http://hdl.handle.net/11455/38959
Appears in Collections:生命科學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.